# SDR M4VA97003

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47RM
- Make and model: Dhav DHC7102
- Aircraft serial: 17
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 22 - DURING TAKEOFF ROLL NR 2 TORQUE INDICATOR DIGITAL READNUT WENT INOP.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  NR 2 TORQUE DIGITAL READOUT WAS PLACED ON MEL.  SYSTEM WAS LATER INSPECTED, TORQUE TRANSMITTER CANNON PLUG WAS CLEANED.  SYSTEM WAS OPERATIONALLY CHECKED DURING GROUND RUN.  MEL WAS CLEARED.  (M)
